# SDR CALA2014062091310

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 42,481 hours, 17,522 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL AT FRAME 66 - 68 IN AFT WET AREA.  A 1 SECTION OF THE FLANGE WAS CUT OUT & A REPAIR INSTALLED IAW SRM 53-41-14 PARA 5 A FIG 201, REPAIR PRINCIPAL 5.
